# SDR ASOA201610170736

- Difficulty date: October 17, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 41,096 hours, 31,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK, RT OMEGA BEAM CORRODED AT FR 25.  REPAIRED RT OMEGA BEAM AT FR 25 IAW SRM 53-21-10.  A/C WAS APPROVED FOR RETURN TO SERVICE.
